MAUDE Adverse Event Report: ASAHI INTECC MINAMO; GUIDE WIRE

ASAHI INTECC MINAMO; GUIDE WIRE
Model Number AH14R026S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
During pci, the "tip of the minamo wire" was broken and retained in the coronary artery.No additional details were known.I will follow up with account and will be on-site on may 17th.
 
Event or Problem Description
During pci, the "tip of the minamo wire" was broken and retained in the coronary artery.No additional details were known.I will follow up with account and will be on-site on may 17th.A minamo wire was attempted, but given calcification and severe tortuosity, was unable to cannulate the distal vessel.The severe tortuosity and calcification in the rca resulted in shearing of the minamo tip which was retained in the mid-rca at the site of the occlusion.

Brand Name
MINAMO
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key14367090
Report Number3004718255-2022-00258
Device Sequence Number12026507
Product Code DQX
UDI-Device Identifier04547327130745
UDI-Public(01)04547327130745(17)221231(10)220125A261
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
Report Date (Section F) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberAH14R026S
Device Catalogue NumberAH14R026S
Device Lot Number220125A261
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/28/2022
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer05/12/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/12/2022
Supplement Report FDA Received Date05/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient SexMale
Patient Weight112 KG
Date Report Sent to FDA05/11/2022